Browse By Person: Singh, Madhusudan

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 1.

Journal Article

Srivastava, Smriti, Singh, Madhusudan, Madasu, Vamsi K., & Hanmandlu, Madasu (2008) Choquet fuzzy integral based modeling of non-linear system. Applied Soft Computing, 8(2), pp. 839-848.
Number of full-text downloads 360
Number of citations in Scopus 12
Number of citations in Web of ScienceĀ® 10

This list was generated on Sun May 21 08:33:43 2017 AEST.